# SDR USAA920081820

- Difficulty date: October 2, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR, FRAME CRACKED AT BS 400, S8L & S9L.  REPAIRED FRAME AT BS 400, S8L & S9L IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
